# SDR ABXA020133

- Difficulty date: July 12, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 143T15902
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL-SAFE STRAP LOCATED AT STATION 539, BETWEEN STRINGER 31 RIGHT TO STRINGER 32 RIGHT FORWARD CARGO DOOR.  CORROSION WAS FOUND ON FAIL-SAFE.  REPAIRED AREA IAW REA B653-43524.
